# SDR AALA20160714008

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 66,586 hours, 32,881 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591218849
- Condition: Cracked
- Location: Bs 1410-1428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER LOWER ATTACH ANGLE IS CRACKED AT AFT END. REMOVED AND REPLACED ANGLE IAW SRM 51-01-00 AND BOEING DRAWING 5912188.
